MathSciNet Relay Station
MathSciNet bibliographic data
MR2593905 47G10 (26D10 47B38)
Stepanov, V. D.; Ushakova, E. P. On boundedness of a certain class of Hardy-Steklov type operators in Lebesgue spaces. Banach J. Math. Anal. 4 (2010), no. 1, 28–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement